Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 20, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Mar 7, 2011, 2:35 PM CST. It took effect at Mar 8, 2011, 12:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2011, 2:35 PM CST (20:35 UTC)
- In effect from
- Mar 8, 2011, 12:00 AM CST
- Expired
- Mar 8, 2011, 6:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
070 WHUS74 KBRO 072035 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 235 PM CST MON MAR 7 2011 ...STRONGER SOUTHEAST WINDS TODAY AS PRESSURE GRADIENT TIGHTENS... .LOW PRESSURE UPSTREAM OVER NORTH TEXAS IS INTERACTING WITH RETREATING HIGH PRESSURE OVER THE NORTHWEST GULF OF MEXICO TO TIGHTEN THE LOCAL PRESSURE GRADIENT...IN TURN INCREASING SOUTHEAST WINDS. STRONGER WINDS WILL CONTINUE THE NEXT 24 HOURS...PROMPTING ON AND OFF AGAIN SMALL CRAFT ADVISORY CONDITIONS...UNTIL THE GRADIENT RELAXES ON TUESDAY AHEAD OF AN APPROACHING COLD FRONT. GMZ130-132-080000- /O.CAN.KBRO.SC.Y.0019.000000T0000Z-110308T0100Z/ /O.NEW.KBRO.SI.Y.0019.110307T2035Z-110308T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- 235 PM CST MON MAR 7 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: WINDS ACROSS THE LAGUNA MADRE WILL HOVER AROUND 20 KNOTS THROUGH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-080330- /O.CAN.KBRO.SC.Y.0019.000000T0000Z-110308T0100Z/ /O.NEW.KBRO.SC.Y.0020.110308T0600Z-110308T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- 235 PM CST MON MAR 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST TUESDAY. * WINDS AND SEAS: WINDS ACROSS THE IMMEDIATE NEAR SHORE WATERS WILL HOVER NEAR 20 KNOTS LATE TONIGHT. SEAS WILL BUILD TO BETWEEN 4 AND 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ135-080000- /O.NEW.KBRO.SI.Y.0019.110307T2035Z-110308T0000Z/ LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 235 PM CST MON MAR 7 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: WINDS ACROSS THE LAGUNA MADRE WILL HOVER AROUND 20 KNOTS THROUGH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ155-170-175-080330- /O.NEW.KBRO.SC.Y.0020.110308T0600Z-110308T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 235 PM CST MON MAR 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST TUESDAY. * WINDS AND WAVES: WINDS WILL HOVER NEAR 20 KNOTS LATE TONIGHT. SEAS WILL BUILD TO BETWEEN 4 AND 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
153 WHUS74 KBRO 080010 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 610 PM CST MON MAR 7 2011 ...STRONGER SOUTHEAST WINDS TONIGHT AS PRESSURE GRADIENT TIGHTENS... .LOW PRESSURE UPSTREAM OVER NORTH TEXAS IS INTERACTING WITH RETREATING HIGH PRESSURE OVER THE NORTHWEST GULF OF MEXICO TO TIGHTEN THE LOCAL PRESSURE GRADIENT...IN TURN INCREASING SOUTHEAST WINDS. STRONGER WINDS WILL CONTINUE THE NEXT 24 HOURS... PROMPTING ON AND OFF AGAIN SMALL CRAFT ADVISORY CONDITIONS... UNTIL THE GRADIENT RELAXES ON TUESDAY AHEAD OF AN APPROACHING COLD FRONT. GMZ130-132-135-080115- /O.EXP.KBRO.SI.Y.0019.000000T0000Z-110308T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 610 PM CST MON MAR 7 2011 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. $$ GMZ150-155-170-175-080330- /O.CON.KBRO.SC.Y.0020.110308T0600Z-110308T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 610 PM CST MON MAR 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST TUESDAY. * WINDS AND WAVES: WINDS WILL HOVER NEAR 20 KNOTS LATE TONIGHT. SEAS WILL BUILD TO BETWEEN 4 AND 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
984 WHUS74 KBRO 080257 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 857 PM CST MON MAR 7 2011 ...STRONGER SOUTHEAST WINDS TONIGHT AS PRESSURE GRADIENT REMAINS TIGHT... .LOW PRESSURE UPSTREAM OVER NORTH TEXAS IS INTERACTING WITH RETREATING HIGH PRESSURE OVER THE NORTHWEST GULF OF MEXICO TO TIGHTEN THE LOCAL PRESSURE GRADIENT...IN TURN INCREASING SOUTHEAST WINDS. STRONGER WINDS WILL CONTINUE TONIGHT AND TUESDAY MORNING... UNTIL THE GRADIENT RELAXES ON AHEAD OF AN APPROACHING COLD FRONT. GMZ150-155-170-175-081200- /O.CON.KBRO.SC.Y.0020.110308T0600Z-110308T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 857 PM CST MON MAR 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST TUESDAY. * WINDS AND WAVES: WINDS WILL HOVER NEAR 20 KNOTS LATE TONIGHT. SEAS WILL BUILD TO BETWEEN 4 AND 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
765 WHUS74 KBRO 080943 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 343 AM CST TUE MAR 8 2011 ...STRONGER SOUTHEAST WINDS TONIGHT AS PRESSURE GRADIENT REMAINS TIGHT... .LOW PRESSURE UPSTREAM OVER NORTH TEXAS IS INTERACTING WITH RETREATING HIGH PRESSURE OVER THE NORTHWEST GULF OF MEXICO TO TIGHTEN THE LOCAL PRESSURE GRADIENT...IN TURN INCREASING SOUTHEAST WINDS. STRONGER WINDS WILL CONTINUE TONIGHT AND TUESDAY MORNING... UNTIL THE GRADIENT RELAXES ON AHEAD OF AN APPROACHING COLD FRONT. GMZ150-155-170-175-081200- /O.CON.KBRO.SC.Y.0020.000000T0000Z-110308T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 343 AM CST TUE MAR 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WINDS AND WAVES: WINDS WILL HOVER NEAR 20 KNOTS LATE TONIGHT. SEAS WILL BUILD TO BETWEEN 4 AND 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 7, 1:45 PM CST, 50 minutes earlier.
Area forecast discussion, Mar 7, 1:45 PM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
145 PM CST MON MAR 7 2011
.SHORT TERM /TONIGHT THROUGH 6 AM WEDNESDAY/...THE PRESSURE GRADIENT
HAS INCREASED ACROSS DEEP SOUTH TEXAS THIS AFTERNOON AS A HIGH
PRESSURE RIDGE EXTENDING ACROSS THE NORTHERN GULF OF MEXICO
INTERACTS WITH A LOW PRESSURE SYSTEM LOCATED ACROSS THE CENTRAL
UNITED STATES. THE WINDS HAVE INCREASED ACROSS THE COASTAL COUNTIES.
MODERATE AND GUSTY SOUTHEAST TO SOUTH WINDS WILL CONTINUE ACROSS THE
COASTAL COUNTIES THROUGH THE AFTERNOON AND EARLY EVENING. THE WINDS
WILL BE LIGHT TO MODERATE ACROSS THE INLAND COUNTIES FROM THE
SOUTHEAST TO SOUTH. THE WINDS WILL DECREASE OVERNIGHT BECOMING LIGHT
TO MODERATE FROM THE SOUTH TO SOUTHEAST. PATCHY FOG WILL DEVELOP
ACROSS PORTIONS OF DEEP SOUTH TEXAS EARLY TUESDAY MORNING REDUCING
VISIBILITIES IN SOME AREAS. TEMPERATURES WILL CONTINUE ABOVE NORMAL
FOR THE NEXT FEW DAYS. DRY CONDITIONS AND MODERATE SOUTHERLY WINDS
WILL PREVAIL ACROSS THE RIO GRANDE VALLEY THROUGH TUESDAY.
&&
.LONG TERM...6 AM WEDNESDAY THROUGH MONDAY...MOISTURE WILL INCREASE
BY EARLY WEDNESDAY AS A COLD FRONT APPROACHES FROM THE NORTH CAUSING
ISOLATED SHOWERS OR THUNDERSTORMS. TEMPERATURES WILL BE BELOW
NORMAL ONCE AGAIN ON WEDNESDAY AND THURSDAY. WINDS WILL BE MODERATE
FROM THE NORTH WEDNESDAY AFTERNOON AND THURSDAY. WINDS WILL SWITCH
ONCE AGAIN FROM THE SOUTHEAST FRIDAY THROUGH THE WEEKEND. THE WINDS
WILL INCREASE FROM THE SOUTHEAST ON SUNDAY AS A LOW PRESSURE SYSTEM
MOVES ACROSS THE GREAT PLAINS. TEMPERATURES WILL BE NEAR NORMAL FOR
THIS TIME OF YEAR FOR THE WEEKEND. TEMPERATURES WILL BE ABOVE NORMAL
FOR THIS TIME OF YEAR ON MONDAY.
&&
.AVIATION...VFR CONDITIONS, MODERATE AND GUSTY SOUTHEAST WINDS AND
PARTLY CLOUDY TO MOSTLY CLOUDY SKIES ARE OCCURRING ACROSS THE
REGIONAL AIRPORTS. THE WINDS HAVE INCREASED TO NEAR 20 MILES PER
HOUR ACROSS COASTAL AREAS. THE WINDS WILL DECREASE OVERNIGHT
BECOMING LIGHT TO MODERATE THEN INCREASE ON TUESDAY BECOMING
MODERATE FROM THE SOUTH TO SOUTHEAST. DRY CONDITIONS WILL CONTINUE
ACROSS THE CWA FOR THE NEXT FEW DAYS. PATCHY FOG WILL DEVELOP ACROSS
PORTIONS OF THE CWA EARLY TUESDAY MORNING REDUCING CEILINGS AND/OR
VISIBILITIES TO MVFR CONDITIONS. VFR TO MVFR CONDITIONS WILL
CONTINUE ACROSS THE REGIONAL AIRPORTS DURING THE NEXT 24 HOURS.
&&
.MARINE...TONIGHT THROUGH 6 AM WEDNESDAY...AT NOON BUOY 20 REPORTED
SOUTH SOUTHEAST WINDS AT 18 KNOTS WITH GUSTS TO 21 KNOTS AND SEAS AT
4.6 FEET WITH A 5 SECOND PERIOD. THE WINDS WILL DECREASE THIS
EVENING ACROSS THE LAGUNA MADRE TO BELOW SMALL CRAFT CRITERIA. LIGHT
TO MODERATE SOUTH TO SOUTHEAST WINDS WILL PREVAIL ACROSS THE LAGUNA
MADRE OVERNIGHT THEN THE WINDS WILL BECOME MODERATE ON TUESDAY.
SMALL CRAFT ADVISORIES ARE IN EFFECT ACROSS THE LAGUNA MADRE UNTIL 6
PM THIS EVENING DUE TO THE INCREASE IN THE WINDS. MODERATE SOUTH TO
SOUTHEAST WINDS AND MODERATE SEAS WILL CONTINUE ACROSS THE OFFSHORE
GULF OF MEXICO COASTAL WATERS THIS AFTERNOON. THE WINDS WILL
INCREASE OVERNIGHT AND SMALL CRAFT ADVISORIES WILL BE IN EFFECT
ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS AFTER MIDNIGHT
THROUGH EARLY TUESDAY MORNING. MODERATE SOUTHEAST WINDS AND MODERATE
SEAS WILL PREVAIL ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS
ON TUESDAY.
6 AM WEDNESDAY THROUGH SATURDAY...A COLD FRONT IS EXPECTED
WEDNESDAY CAUSING GUSTY NORTH WINDS...ISOLATED SHOWERS AND
THUNDERSTORMS AND COOLER TEMPERATURES IN ITS WAKE. SMALL CRAFT
ADVISORIES MAY BE REQUIRED WEDNESDAY AFTERNOON AND THURSDAY
WITH MODERATE WINDS AND SEAS. WINDS WILL BE LIGHT TO MODERATE FROM
THE SOUTHEAST FRIDAY AND SATURDAY WITH LOW SEAS. WINDS AND SEAS WILL
INCREASE FROM THE SOUTHEAST THE BEGINNING OF NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 66 79 67 77 / 0 10 10 20
BROWNSVILLE 65 80 65 79 / 0 10 10 20
HARLINGEN 64 82 64 78 / 0 10 10 20
MCALLEN 65 86 65 81 / 0 10 10 20
RIO GRANDE CITY 64 88 64 82 / 0 10 10 10
SOUTH PADRE ISLAND 67 76 68 71 / 0 10 10 20
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CST THIS EVENING FOR
GMZ130-132-135.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST TUESDAY
FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
SHORT TERM...63
LONG TERM...65Hazardous weather outlook, Mar 7, 9:49 AM CST, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 949 AM CST MON MAR 7 2011 GMZ130-132-135-150-155-170-175-TXZ248>257-081200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 949 AM CST MON MAR 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF DEEP SOUTH TEXAS TODAY AND TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR WINDS THROUGH 6 PM ACROSS THE LAGUNA MADRE DUE TO A FORECASTED INCREASE IN THE SOUTH TO SOUTHEASTERLY WINDS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SMALL CRAFT ADVISORIES ARE EXPECTED ACROSS THE MARINE AREAS WEDNESDAY AS A COLD FRONT MOVES THROUGH THE CWA INCREASING THE WINDS AND SEAS. WINDS WILL REACH 20 TO 25 KNOTS. AN ELEVATED RISK FOR RIP CURRENTS WILL OCCUR ALONG THE BEACHES OF DEEP SOUTH TEXAS WEDNESDAY AND THURSDAY DUE TO INCREASING WINDS AND SEAS ASSOCIATED WITH A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MARTIN
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 5:38 AM CST | Small Craft Advisory | BRO | 9 hr | |
| Mar 7, 2:35 PM CST | Small Craft Advisory for Winds | BRO | 3 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.